# SDR SWAA2022032273537

- Difficulty date: February 16, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED ON BS 986.5 AT LBL 43 AND WL 208.1 AT PASSENGER CABIN 2022-80289 / [01] TOOL USED: P/N: 45MG; S/N: 130060401; DUE DATE: 22-APR-22.;[02] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 2000053402; DUE DATE: 23-APR-22.;[03] PERFORMED REPAIR ON FLOOR BEAM LOCATED ON BS 986.5 AT LBL 43 AND WL 208.1 AT PASSENGER CABIN IAW EA 22-153-00590 SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 3; PERFORMED REPAIR ON FLOOR BEAM LOCATED ON BS 986.5 BTW LBL 33.80 TO LBL 50 AND WL 208.1 AT PASSENGER CABIN IAW EA 22-153-00590 SEE INDIVIDUAL SIGN OFF BELOW;[05] PERFORMED REPAIR ON FLOOR BEAM LOCATED ON BS 986.5 BTW LBL 33.80 TO LBL 50 AND WL 208.1 AT PASSENGER CABIN IAW EA 22-153-00590 SEE INDIVIDUAL SIGN OFF BELOW; RII
